Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 13, NWS Tampa Bay, FL

March 12, 2014

NWS Tampa Bay, FL issued this small craft advisory at Mar 12, 2014, 5:09 AM EDT. It took effect at Mar 12, 2014, 8:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2014, 5:09 AM EDT (09:09 UTC)
In effect from
Mar 12, 2014, 8:00 PM EDT
Expired
Mar 13, 2014, 10:00 PM EDT
In force
26 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WHUS72 KTBW 120909
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
509 AM EDT WED MAR 12 2014

...GUSTY NORTH WINDS WILL DEVELOP TONIGHT AND CONTINUE THROUGH
THURSDAY... 

.A COLD FRONT WILL SWEEP ACROSS THE WATERS TONIGHT. IN ITS WAKE
STRONG AND GUSTY NORTHERLY WINDS WILL DEVELOP AND CONTINUE THROUGH
THURSDAY. 

GMZ850-870-130900-
/O.NEW.KTBW.SC.Y.0013.140313T0000Z-140313T2000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
509 AM EDT WED MAR 12 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 4 PM EDT THURSDAY. 

* WINDS AND WAVES: WEST WINDS WILL INCREASE TO AROUND 20 KNOTS
  EARLY THIS EVENING THEN SHIFT TO NORTHWEST TO NORTH AT AROUND 25
  KNOTS WITH GUSTS TO NEAR GALE FORCE BY MIDNIGHT AND CONTINUE
  INTO THURSDAY. SEAS WILL BUILD TO 5 TO 8 FEET...HIGHEST WELL
  OFFSHORE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-853-873-130900-
/O.NEW.KTBW.SC.Y.0013.140313T0300Z-140313T2200Z/
TAMPA BAY WATERS-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
509 AM EDT WED MAR 12 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING
TO 6 PM EDT THURSDAY. 


* WINDS AND WAVES: NORTHWEST TO NORTH WINDS WILL INCREASE TO
  AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE OVERNIGHT TONIGHT
  AND CONTINUE INTO THURSDAY. SEAS WILL BUILD TO 6 TO 10 FEET... 
  HIGHEST WELL OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ836-856-876-130900-
/O.NEW.KTBW.SC.Y.0013.140313T0600Z-140314T0200Z/
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
509 AM EDT WED MAR 12 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 10 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 PM EDT
THURSDAY. 


* WINDS AND WAVES: NORTHWEST TO NORTH WINDS WILL INCREASE TO
  AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE AFTER MIDNIGHT
  TONIGHT AND CONTINUE INTO THURSDAY. SEAS WILL BUILD TO 6 TO 10 
  FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPABAY
4 follow-up statements
300 
WHUS72 KTBW 130135
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
935 PM EDT WED MAR 12 2014

...GUSTY NORTHWESTERLY WINDS WILL CONTINUE THROUGH THURSDAY...

.A COLD FRONT WILL SWEEP ACROSS THE WATERS TONIGHT...KEEPING STRONG
AND GUSTY NORTHWESTERLY TO NORTHERLY WINDS ACROSS COASTAL AND
OFFSHORE WATERS THROUGH THURSDAY.

GMZ850-870-132000-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-140313T2000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
935 PM EDT WED MAR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY.

* WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL SHIFT TO
  THE NORTH AT AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE
  OVERNIGHT THROUGH THURSDAY. SEAS WILL BUILD TO 6 TO 8 FEET...
  HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-853-873-132000-
/O.CON.KTBW.SC.Y.0013.140313T0300Z-140313T2200Z/
TAMPA BAY WATERS-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
935 PM EDT WED MAR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY.

* WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL SHIFT TO
  THE NORTH AT AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE
  OVERNIGHT THROUGH THURSDAY. SEAS WILL BUILD TO 6 TO 9 FEET...
  HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ836-856-876-132000-
/O.CON.KTBW.SC.Y.0013.140313T0600Z-140314T0200Z/
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
935 PM EDT WED MAR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM EDT
THURSDAY. 

* WINDS AND WAVES: NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
  WITH GUSTS TO NEAR GALE FORCE OVERNIGHT THROUGH THURSDAY. SEAS
  WILL BUILD TO 6 TO 8 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
615 
WHUS72 KTBW 130827
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
427 AM EDT THU MAR 13 2014

...HAZARDOUS BOATING CONDITIONS TODAY...

.STRONG NORTHERLY WINDS WILL CONTINUE BEHIND THE COLD FRONT THAT
MOVED THROUGH THE WATERS THIS MORNING. WINDS AND SEAS WILL
GRADUALLY SUBSIDE LATER TODAY AND TONIGHT.

GMZ850-870-132000-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-140313T2000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
427 AM EDT THU MAR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR
  GALE FORCE THIS MORNING WILL GRADUALLY DIMINISH THIS AFTERNOON.
  SEAS 6 TO 9 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-853-873-132100-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-140313T2200Z/
TAMPA BAY WATERS-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
427 AM EDT THU MAR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR
  GALE FORCE THIS MORNING WILL GRADUALLY DIMINISH THROUGH THE
  AFTERNOON. SEAS 6 TO 10 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ836-856-876-132100-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-140314T0200Z/
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
427 AM EDT THU MAR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR
  GALE FORCE TODAY...GRADUALLY DIMINISHING TOWARD EVENING. SEAS 6
  TO 9 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
780 
WHUS72 KTBW 132027
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
427 PM EDT THU MAR 13 2014

...WINDS AND SEAS SLOWLY DIMINISHING TONIGHT...

.STRONG NORTHERLY WINDS WILL GRADUALLY SUBSIDE BELOW ADVISORY
THRESHOLDS LATER THIS AFTERNOON AND TONIGHT ACROSS THE SOUTHERN
WATERS.

GMZ830-853-873-132130-
/O.CAN.KTBW.SC.Y.0013.000000T0000Z-140313T2200Z/
TAMPA BAY WATERS-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
427 PM EDT THU MAR 13 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND SEAS ARE DIMINISHING ACROSS THE COASTAL WATERS AND HAVE
SUBSIDED BELOW ADVISORY LEVELS THIS AFTERNOON. 

$$

GMZ850-870-132130-
/O.EXP.KTBW.SC.Y.0013.000000T0000Z-140313T2000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
427 PM EDT THU MAR 13 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND SEAS
HAVE SUBSIDED BELOW ADVISORY LEVELS.

$$

GMZ836-856-876-140200-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-140314T0200Z/
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
427 PM EDT THU MAR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO
  AROUND 25 KNOTS WILL GRADUALLY DIMINISH AND BECOME NORTHEASTERLY
  THROUGH THIS EVENING. SEAS 6 TO 9 FEET...HIGHEST WELL
  OFFSHORE...WILL GRADUALLY DIMINISH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
136 
WHUS72 KTBW 140200
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1000 PM EDT THU MAR 13 2014

...SMALL CRAFT ADVISORY CANCELLED...

.WINDS AND SEAS HAVE DIMINISHED THIS EVENING AS HIGH PRESSURE
BUILDS INTO THE REGION.

GMZ836-856-876-140300-
/O.CAN.KTBW.SC.Y.0013.000000T0000Z-140314T0200Z/
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1000 PM EDT THU MAR 13 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS WITH SEAS OF 4 TO 6 FEET
OFFSHORE.

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 7:58 PM EDT, 9 hours 11 minutes earlier.

Area forecast discussion, Mar 11, 7:58 PM EDT, 9 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
758 PM EDT TUE MAR 11 2014

...STRONG COLD FRONT MOVES THROUGH WEDNESDAY NIGHT WITH COOLER AND
DRIER WEATHER EXPECTED THURSDAY...

.DISCUSSION (TONIGHT)...
ALOFT - A RIDGE OFFSHORE CA REACHED TO THE CANADIAN ROCKIES...A
SHORT WAVE TROUGH WAS ACROSS THE GREAT BASIN AND CENTRAL U.S.
ROCKIES...ANOTHER MORE COMPACT SHORT WAVE TROUGH WAS OVER THE LOWER
MISSISSIPPI VALLEY AND ADJACENT GULF WATERS...A LOW OVER BAFFIN
ISLAND CANADA TROUGHED DOWN ACROSS THE UPPER GREAT LAKES...AND WEAK
RIDGING WAS EAST OF THE SOUTHEAST U.S. AND FL COASTS. SURFACE - HIGH
PRESSURE SPRAWLED FROM THE PACIFIC NORTHWEST TO THE NORTHERN AND
CENTRAL HIGH PLAINS. A COLD FRONT STRETCHED FROM THE LOWER CA/AZ
BORDER TO A LOW IN THE MID MISSISSIPPI VALLEY THEN CONTINUED TO THE
CANADIAN MARITIMES. A WEAK TROUGH WAS OVER THE CENTRAL GULF COAST
WITH ATLANTIC HIGH PRESSURE ACROSS FL TO THE EAST GULF.

THE SYSTEM ON THE NORTH-CENTRAL GULF COAST WILL APPROACH OVERNIGHT
WITH A CLOUD SHIELD OVERSPREADING THE AREA ALONG WITH INCREASING
SHOWERS AND A FEW THUNDERSTORMS. THE CURRENT FORECASTS ARE GENERALLY
ON TRACK...HOWEVER TIMING OF THE CURRENT GULF CONVECTION ALONG WITH
LOCAL MODEL GUIDANCE WOULD SUGGEST A BIT LATER TIMING OF THE SHOWERS
AND STORMS. WILL UPDATE THE GRIDDED DATA SO POINT AND CLICK
FORECASTS WILL BETTER REFLECT THIS. EXPECT THE MORE BROAD BRUSH TEXT
FORECASTS SUCH AS THE ZONES TO HAVE LITTLE CHANGE BUT WILL UPDATE
THEM ALSO. ONLY OTHER CONCERN WILL BE PATCHY LATE NIGHT FOG. BUT
BETWEEN THE CLOUD COVER AND RAINFALL EXPECT FOG TO BE LIMITED AND
WILL LEAVE OUT OF THE FORECASTS.

&&

.AVIATION...
VFR CONDITIONS TO START THE PERIOD...RAINS APPROACHING THE NORTHERN
TERMINALS BY 06Z WHICH WILL LOWER CEILING BASES BUT STILL EXPECTING
VFR TO PREVAIL.  ACROSS THE SOUTHERN TERMINALS PATCHY FOG WILL
DEVELOP AFTER 08Z...WHICH MAY CAUSE TEMPO MVFR CONDITIONS.  BEST
RAIN CHANCES FOR NORTHERN TERMINALS WILL BE AFTER 14Z AS MAIN LINE
WITH THE FRONT MOVES IN CAUSING MVFR TO POSSIBLE IFR
CONDITIONS...LINE WILL SHIFT TO SOUTHERN TERMINALS IN THE AFTERNOON.

&&

.MARINE...
MAIN CONCERN IN THE NEAR TERM WILL BE APPROACHING SHOWERS AND
THUNDERSTORMS TONIGHT WITH BRIEFLY HIGHER WINDS AND SEAS...OTHERWISE
PREVAILING SOUTHERLY WINDS OF 15 KNOTS OR LESS. A COLD FRONT MOVES
ACROSS THE WATERS WEDNESDAY AND WEDNESDAY NIGHT WITH WINDS AND SEAS
INCREASING TO SMALL CRAFT ADVISORY LEVELS BEHIND THE BOUNDARY VERY
LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. HIGH PRESSURE THEN
DOMINATES INTO THE WEEKEND WITH WINDS AND SEAS DIMINISHING.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

DISCUSSION/MARINE...09/RUDE
AVIATION...24/COLSON
UPPER AIR/DATA ACQUISITION...75/LEWIS
Hazardous weather outlook, Mar 11, 5:22 AM EDT, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
522 AM EDT TUE MAR 11 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-120930-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
522 AM EDT TUE MAR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SHOWERS AND A FEW THUNDERSTORMS WILL MOVE INTO THE AREA TONIGHT
AHEAD OF AN APPROACHING COLD FRONT. NO SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...COLD/FROST IMPACT...
MUCH COLDER AIR WILL BRIEFLY MOVE INTO THE REGION BEHIND THE COLD
FRONT WEDNESDAY NIGHT AND THURSDAY. CLEAR SKIES AND LIGHT WINDS
THURSDAY NIGHT WILL RESULT IN GOOD RADIATIONAL COOLING WHICH MAY
ALLOW PORTIONS OF THE NATURE COAST TO DROP TO NEAR OR JUST ABOVE
FREEZING BY EARLY FRIDAY MORNING. PATCHY FROST IS ALSO POSSIBLE
AWAY FROM THE IMMEDIATE COAST NORTH OF THE TAMPA BAY AREA.

...RIP CURRENT IMPACT...
STRONG NORTHWEST TO NORTHERLY WINDS BEHIND THE FRONT WEDNESDAY
NIGHT AND THURSDAY WILL INCREASE THE RISK FOR DANGEROUS RIP
CURRENTS AT AREA BEACHES.

...WIND AND SEA IMPACT...
WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND THE FRONT WEDNESDAY
NIGHT AND THURSDAY WITH SEAS BUILDING TO 7 TO 9 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 4:41 AM EDTLake Wind AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more14 hr
Mar 12, 5:33 AM EDTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota40 hr
Mar 12, 4:03 PM EDTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota30 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.